Loop spaces and homotopy operations

Volume 154 / 1997

David Blanc Fundamenta Mathematicae 154 (1997), 75-95 DOI: 10.4064/fm-154-1-75-95

Abstract

We describe an obstruction theory for an $H$-space $\bf X$ to be a loop space, in terms of higher homotopy operations taking values in $\pi_*\bf X$. These depend on first algebraically "delooping" the $\varPi$-algebras $\pi_*\bf X$, using the $H$-space structure on $X$, and then trying to realize the delooped $\varPi$-algebra.

Authors

  • David Blanc

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image